| Catalog Number |
AI-07126 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported " initially we tried to do the right heart catheterization from the right median vein but we could not advance theswan's balloon and then i tried to pull the balloon out but it got stuck and although it was not inflated multiple attempt to remove the balloon was not successful then the balloon was pulled out to slowly and when i got the balloon out there was some tissue stuck to the balloon for no known reason as the balloon was never inflated inside the vein and it is not clear if this tissues is part of the vein or part of the subcutaneous tissue.Immediately after removing the swan-ganz catheter the area was compressed with a pressure dressing".Additional information states that "was able to complete via femoral vein".The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported " initially we tried to do the right heart catheterization from the right median vein but we could not advance theswan's balloon and then i tried to pull the balloon out but it got stuck and although it was not inflated multipleattempt to remove the balloon was not successful then the balloon was pulled out to slowly and when i got theballoon out there was some tissue stuck to the balloon for no known reason as the balloon was never inflatedinside the vein and it is not clear if this tissues is part of the vein or part of the subcutaneous tissue.Immediatelyafter removing the swan-ganz catheter the area was compressed with a pressure dressing".Additional information states that "was able to complete via femoral vein".The patient's current condition is reported as "fine".